Dr. Braithwaite serves as professor of mathematics and has been at Cedarville since 1976. He earned his B.S. (1966) and M.S. (1968) in mathematics from Western Washington University, and he earned his Ph.D. in mathematics from the University of Illinois, Urbana-Champaign (1975). Dr. Braithwaite is a member of the American Mathematical Society and the Mathematical Association of America, and he has numerous publications in print. Most recently, he co-authored "Geometric Right Triangles," an article which can be found in Mathematics and Computer Education (Vol. 33, No. 2, Spr. 1999). Dr. Braithwaite participates in the Awana and music ministries in his church. His hobbies include music, travel, swimming, bicycling, and hiking.

Contact Information